# SDR 20010214SG003

- Difficulty date: January 12, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT, FOUND LEFT MID EXTERNAL OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT MID OVERWING EMERGENCY EXIT LIGHT BATTERY PACK IAW MM 33-22-101.  OPS CHECK GOOD.  (M)
